# SDR KCSA071046

- Difficulty date: January 25, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209F
- Aircraft serial: 22299
- Aircraft time: 104,939 hours, 19,863 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON REAR ENGINE MOUNT BULKHEAD FRAME IS CRACKED 1 INCH, FORWARD SIDE, INBOARD & OUTBOARD OF PYLON UPPER SPAR CHORD AT NAC STA 221.9.
